# SDR WVER2019051119

- Difficulty date: May 11, 2019
- Submitted: May 11, 2019
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 19,016 hours, 14,499 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Part time: 19,016 hours, 14,499 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED A MAJOR REPAIR BY REMOVING TCAS ANTENNA DOUBLER AND STRINGER 27 FORWARD SECTION AT FS 295 TO FS 310. INSTALLING A NEW SERVICABLE TCAS DOUBLER P/N SH670-32364-7 AND THE SAME SERVICABLE STRINGER 27 FORWARD SECTION IAW SRM 51-40-11-001-001-A01, 51-47-06-001-001-A01 AND 51-42-06-001-001-A01. REF MWC JOB# 41523351 OP# 92.
